# SDR DLL17970196

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND EMERGENCY LIGHTS IN FIRST CLASS CABIN WOULD NOT REMAIN ILLUMINATED FOR THE ENTIRE TEST PERIOD.  THE POWER SUPPLY AT 1R WAS REPLACED AND THE LIGHTS CHECKED NORMALLY.
